# SDR CAL950148

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JAX - FLT 1521 - THE FWD OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  THE BATTERIES FOR THE FWD OVERWING EMERGENCY EXIT LIGHT WERE REMOVED AND REPLACED.  OPERATION OF THE EMERGENCY EXIT LIGHT WAS RESTORED.  (W)
